My Ovacome
10,297 members12,625 posts

Clear scan result!

Hello lovely ladies

So am many of you know my CA125 has been raising since I have been on Avastin. It was 450 at last count the last 2 times I have been to the hospital I have asked not to be told the numbers. Although It has gone up I know this. I had a clear scan in June, then again August and now in October, thank God.

My oncologist is baffled, she said she doesn't understand it and is looking to get a second opinion.

So for now I'm happy with the results and will continue doing what I'm doing and hope that the levels will reduce once I have completed my Avastin.

Love and prays to you all

Asma x

22 Replies
oldestnewest

Hi Asma. Thats really good news - you must be chuffed. I know how worrying it is though as my count has been going up since before last Christmas but my last scan (mid August) was unremarkable. Lets hope we both continue to be well for a very long time. X

4 likes
Reply

Absolutely x

Reply

Woohoo Asme. Made up for you! xx Kathy xx

1 like
Reply

Thank you lovely, hope your well x

Reply

Woohoo Asma! Great news! Long may it last!

Dx

1 like
Reply

Amen to that! x

Reply

Brilliant news!! Lots of love to you x

1 like
Reply

thank you x

Reply

Excellent news! You must be feeling so happy. All the best!

1 like
Reply

Am over the moon, thank you x

Reply

Hi Asma,

Obviously something is working!, we all know the CA isn't always something to be relied on for some and if you feel well and nothing is showing up, congratulations and well done and the fact that you are getting a second opinion shows you are being taken care of

Lots of love and best wishes

Carole xxx

1 like
Reply

Absolutely :) Thank you x

Reply

That's so good to hear. X

1 like
Reply

thank you x

Reply

Asma. So pleased for you sending you hugs.

Ellsey xx

1 like
Reply

Awesome news!!! CA125 can raise for other reasons and may not be a good indicator for you. whatever you are doing continue. XX Carol

1 like
Reply

That's brilliant news. I'm on Avastin but won't be asking blood levels as I'm aware Avastin can raise them and I'm useless with the worry. Let's hope yours drop after Avastin treatment even though it's indicating nothing xx

1 like
Reply

Great news. Story's like this give many of us a lift xxx

1 like
Reply

This is great news, sometimes the bloods can go funny if the lab isnt careful with them or if they are left lying around the wrong way. But it is the scan which tells the real truth so if your scan is clear its clear. Best wishes

1 like
Reply

Hi there....I have the exact same issue. I had 3 chemos then operation then 3 chemos plus avastin and my CA 125s are going up and up..... Onc says could be a result of the avastin itself or that some cancer cells are not responding to the treatment. Will have a further scan in 8 weeks to verify no growth. I was also told "stable disease" after my latest scan. Funny though? How can they say disease is stable when CA125 increasing??

Best of luck Katiekay

1 like
Reply

Wishing you the best of luck.

It can be quite perplexing if they don't know the reasons to why it is raising and frustrating when they give you stupid answers to try and fob you off. My husband thinks that my oncologist was quite embarrassed because I kept asking her questions and was not happy with what she told me. she spent most of the appointment typing away on her computer. Don't get me wrong I think she is a really nice lady and normally she is good but she clearly felt uncomfortable when I question them on their job, but I have to.

The CA125 is a protein given off by ovarian cancer tumours, but its also released when the bowel/kidney or liver are distressed. What are the effects of Avastin in the body? possible bowel perforation, effects to the kidneys and obviously all the toxins are overworking the liver.

So my question to her was why could the Avastin not be a possibility of raising numbers in the CA125? her response, because research has not shown that....

Well the flipping research wasn't carried out on ME was it? how does she know how my body is reacting to this drug?

I mean most people's skin just join together and heals and they are left with a faint line as a scar, I got a bumpy scar because my body decided I needed new skin resulting in a keloid scar, so go figure!

Could the raising CA125 be cancer cells floating around inside me? it could be

Could the raising CA125 be due to Avastin? Yes it could be!

For me right now I'm going with that and trying to live my life. I think I may even refuse the next scan that she has booked for me in 3 months time because really until I feel like something is wrong in my body I don't think I want any extra radiation and stress with the waiting period for results

Rant over!

I wish you the best and hope that everything works out well for you x

Reply

Wonderful news, Asma! Continued health and happiness! JudyV

1 like
Reply

You may also like...